# SDR SIMA20250215003

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N794JH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 51,278 hours, 32,835 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A-I WING VLV OPEN EICAS MSG DURING CRUISE AND PERSISTED. DURING APPROACH RAN QRH AND THE EICAS MESSAGE DID NOT EXTINGUISH A-I SWITCH IN AUTO. A-I STATUS PAGE SHOWS RIGHT WING A-I WING VALVE AS AMBER X. EMEGENCY DECLARED DIVERTED TO FWA. PERFORMED WING A/I OPS CHECK IAW ERJ-170 AMM 30-11-00 OPS CHECK GOOD NO MESSAGES NOTED AT THIS TIME
